Join the 'Elidel' group to help and get support from people like you.
We found 10 questions associated with the 'Elidel' topic.
Posted 3 Apr 2017 by • 0 answers
Will symptoms come back if you stop using this? I.e- is it just a mask? The same as topical steroids?
Posted 24 Nov 2016 by • 0 answers
Have used for two weeks and the stinging and burning persists but the skin looks better and feels smooth. Will the stinging persist for a while once you stop using it.
Posted 1 Sep 2016 by • 0 answers
I have used this cream on my face and chest for 8 days now. I am no better at all, so I am wondering if it just takes a long time to work, or if it's not effective on my problem? Before I started the cream, my skin on my face would hurt from dryness. Now I still have the severe, hurting ...
Posted 16 May 2016 by • 2 answers
Doctor just started me this weekend on 60mg Elidel for my progressive Psorasis which has also turned into Psoratic Arthritis. Anyone had success with this for either ailment? Any concerns, I haven't had any side effects for 3 days, and wife says skin is looking better.
Posted 8 Oct 2015 by • 0 answers
I woke up with rashes on my face and neck the morning after I applied Elidil my dermatologist prescribed for my eczema on my scalp. I even have rashes on my arms, too, it gets better, then flare up again for two month now. Two Dermatologists and an Allergist would only prescribe drugs and creams to ...
Posted 20 Aug 2015 by • 1 answer
I got shingles two weeks after starting Elidel and I had been vaccinated for shingles two years prior..
Posted 18 Mar 2015 by • 1 answer
I started using on my chin and that's great. But after 5-7 days, I started experiencing stomach pains. Thought it was a bug at first, but it has lasted. I haven't changed anything about my diet or lifestyle that would have caused this.
Posted 12 Aug 2013 by • 1 answer
my daughter 14 years old I'm worried using this medicine. all the information I reviewed I feel didn't match specially when the doctor recommended protopic or elidel !!!
Posted 15 Jul 2010 by • 1 answer
I have atopic dermatitis on my eyelids and under my eyes. I've been using Elidel since February. If I stop using it for more than two days, the painful, itchy rash returns with a vengence. I don't think I should use Elidel forever... Any suggestions?
Posted 20 Sep 2009 by • 1 answer
I have tried creams ,sauves,and steroids. Has anyone tried Elidel? I just heard about it recently.